Alert archive / Illinois / River Flood Warnings in 2010

River Flood Warning 13, NWS Lincoln, IL

March 12, 2010Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 12, 2010, 9:18 PM CST for Piatt County, Illinois. It took effect at Mar 15, 2010, 7:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2010, 9:18 PM CST (03:18 UTC)
In effect from
Mar 15, 2010, 7:00 AM CDT
Expired
Mar 15, 2010, 10:30 AM CDT
In force
4 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 12.76 ft at Mar 14, 2010, 5:00 PM CDT.

actionminormoderate101214161803/1303/1403/1503/16
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WGUS43 KILX 130318
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
918 PM CST FRI MAR 12 2010

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY

.SYNOPSIS...RECENT RAINFALL IN THE UPPER SANGAMON RIVER BASIN HAS 
CAUSED THE RIVER AT MONTICELLO TO RISE CLOSE TO FLOOD STAGE. THE
RIVER LEVEL IS EXPECTED TO CLIMB ABOVE FLOOD STAGE LATE SATURDAY
EVENING.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC147-131718-
/O.NEW.KILX.FL.W.0013.100314T1200Z-100317T0300Z/
/MNTI2.1.ER.100314T1200Z.100316T0000Z.100316T2100Z.NO/
918 PM CST FRI MAR 12 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER AT MONTICELLO.
* FROM SUNDAY MORNING TO TUESDAY EVENING.
* AT  745 PM FRIDAY THE STAGE WAS 11.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY NIGHT AND CONTINUE TO
  RISE TO NEAR 13.4 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SANGAMON RIVER
 MONTICELLO        13  11.9 FRI 8 PM    12.2   13.0   13.3



$$
5 follow-up statements
597 
WGUS83 KILX 131504
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
904 AM CST SAT MAR 13 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-140504-
/O.EXT.KILX.FL.W.0013.100314T1200Z-100317T0600Z/
/MNTI2.1.ER.100314T1200Z.100315T1200Z.100317T0000Z.NO/
904 AM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* FROM SUNDAY MORNING TO LATE TUESDAY NIGHT.
* AT  800 AM SATURDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 13.3 FEET BY MONDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SANGAMON RIVER
 MONTICELLO        13  12.2 SAT 8 AM    13.0   13.3   13.2



$$
636 
WGUS83 KILX 140406
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1006 PM CST SAT MAR 13 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-141806-
/O.EXT.KILX.FL.W.0013.100315T0600Z-100316T0600Z/
/MNTI2.1.ER.100315T0600Z.100315T0600Z.100316T0000Z.NO/
1006 PM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* FROM LATE SUNDAY NIGHT TO LATE MONDAY NIGHT.
* AT  815 PM SATURDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  MONDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SANGAMON RIVER
 MONTICELLO        13  12.5 SAT 8 PM    12.7   13.0   12.8

$$

SHIMON
411 
WGUS83 KILX 141508
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1008 AM CDT SUN MAR 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-150508-
/O.CON.KILX.FL.W.0013.100315T0600Z-100316T0600Z/
/MNTI2.1.ER.100315T0600Z.100315T0600Z.100316T0000Z.NO/
1008 AM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* FROM LATE TONIGHT TO LATE MONDAY NIGHT.
* AT  900 AM SUNDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 MONTICELLO        13  12.7 SUN 9 AM    13.0   12.8   12.2



$$
774 
WGUS83 KILX 150233
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
933 PM CDT SUN MAR 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-151633-
/O.EXT.KILX.FL.W.0013.100315T1200Z-100315T1800Z/
/MNTI2.1.ER.100315T1200Z.100315T1200Z.100315T1200Z.NO/
933 PM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* FROM MONDAY MORNING TO MONDAY AFTERNOON.
* AT  700 PM SUNDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 MONTICELLO        13  12.8 SUN 7 PM    13.0   12.8   12.1

$$
519 
WGUS83 KILX 151531
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1030 AM CDT MON MAR 15 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-151600-
/O.CAN.KILX.FL.W.0013.000000T0000Z-100315T1800Z/
/MNTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1030 AM CDT MON MAR 15 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER AT MONTICELLO.
* AT 9 AM MONDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.8 FEET
  LAST NIGHT. THE RIVER WILL FALL FURTHER BELOW FLOOD STAGE 
  DURING THE NEXT FEW DAYS.
* IMPACT...AT 13 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 MONTICELLO        13  12.7 MON 9 AM   12.5   12.0   11.3

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 12, 8:50 PM CST, 28 minutes earlier.

Area forecast discussion, Mar 12, 8:50 PM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
850 PM CST FRI MAR 12 2010

.DISCUSSION...
ISSUED 849 PM CST FRI MAR 12 2010

WILL BE UPDATING THE ZONE FORECAST AND GRIDDED FORECASTS SHORTLY
FOR CHANGES DUE TO SHORT TERM RADAR AND SATELLITE TRENDS.

THE LATEST SURFACE ANALYSIS AT 02Z INDICATED A SURFACE LOW NEAR
INDIANAPOLIS. THIS LOW WILL CONTINUE ITS EAST TO WEST TREK AROUND
AN UPPER LOW CENTERED IN SOUTHERN MO. THE WATER VAPOR LOOP
INDICATED A FAIRLY POTENT SHORTWAVE ROTATING ON THE EASTERN SIDE
OF THE UPPER LOW INTO SOUTH CENTRAL IL. THE PASSAGE OF THIS
SHORTWAVE HAS RESULTED IN A TEMPORARY END TO THE RAIN SOUTH OF A
LINE FROM SHELBYVILLE TO PARIS...AND WAS ENHANCING THE RAINFALL
FROM ABOUT LINCOLN TO CHAMPAIGN.

TOTAL PRECIPITATION HAS RANGED FROM 0.10 TO 0.50 INCH. THE RADAR
PRECIP PLOTS ARE NOT TOO BAD ON THE EDGES AND NEAR THE RADAR...BUT
A CLASSIC CASE OF BRIGHT BANDING IS OCCURRING IN A 30-40 MILE RING
AROUND THE RADAR SINCE THE FREEZING LEVEL IS ABOUT 3500-4000 FT.
SHOULD SEE ANOTHER 0.25 TO 0.50 INCH IN WEST CENTRAL IL AND ONLY
UP TO A TENTH IN SOUTHEAST IL OVERNIGHT...WHERE THE RAIN WILL BE
MORE SCATTERED IN NATURE.

THE POPS WERE ADJUSTED FOR THE AFOREMENTIONED REASONING...WITH THE
BIGGEST CHANGE IN SOUTHEAST IL WHERE THEY WERE LOWERED TO THE
CHANCE CATEGORY OVERNIGHT. TEMPS LOOK GOOD SINCE THE DAMP AND
CLOUDY CONDITIONS WILL KEEP READINGS NEARLY STEADY THROUGH THE
NIGHT.

MILLER

&&

.AVIATION...
ISSUED 600 PM CST FRI MAR 12 2010

AN UPPER LOW IN SW MISSOURI AND A STRONG SHORTWAVE ROTATING ON THE
EASTERN SIDE OF THIS LOW INTO SOUTHEAST IL WILL CAUSE LOW PRESSURE
IN SOUTHERN INDIANA AND ITS ASSOCIATED RAINFALL SHIELD TO MOVE
FROM THE SE TO THE NW. THERE ARE NO T-STORMS WITH THIS RAIN...BUT
MVFR CONDITIONS IN CENTRAL IL WITH IFR CONDITIONS RAPIDLY
FORMING/MOVING INTO EASTERN IL. THE ENTIRE FORECAST AREA WILL BE
IN THE IFR CONDITIONS FOR BOTH CEILINGS AND VISIBILITY BY 06Z. THE
EXCEPTION WILL BE AT KPIA WHERE IFR LEVELS WILL HOLD UNTIL 08Z OR SO.

THE SURFACE LOW MOVING FROM SOUTHERN INDIANA INTO CENTRAL IL
OVERNIGHT WILL CAUSE HAVOC WITH THE LOW LEVEL WINDS. NORTH WINDS
WILL BE THE RULE IN MUCH OF CENTRAL IL...BUT KDEC TO KCMI WILL
EXPERIENCE WINDS SHIFTING AROUND TO NEARLY EVERY DIRECTION THE
NEXT 24 HOURS...MAKING FOR CHALLENGING CONDITIONS WHEN CHOOSING
RUNWAYS.

BASED ON THE PREFERRED TIMING AND TRACK OF THE SHORTWAVE AND LOW
DEPICTED BY THE GFS MODEL...IT APPEARS THAT THERE WILL BE A BREAK
IN THE RAIN SATURDAY MORNING...BEFORE THE NEXT EAST TO WEST MOVING
SHORTWAVE MOVES INTO THE REGION FOR THE AFTERNOON AND EARLY
EVENING.

MILLER
&&

.PREV DISCUSSION...
ISSUED 240 PM CST FRI MAR 12 2010

MAIN CONCERNS IN THE NEAR TERM WILL BE AMOUNT OF PCPN IN NEXT
24-36 HRS...FOLLOWED BY TEMPS. IN THE EXTENDED...CONCERN IS NEXT
CHANCE OF PCPN.

MODELS IN GOOD AGREEMENT WITH OVERALL PATTERN AND SFC FEATURES.
DIFFERENCES SEEN ARE WITH AMOUNT OF QPF EXPECTED OVER NEXT
24-36HRS. WITH DRY SLOW ROTATING INTO SOUTHEASTERN IL THIS
EVENING...BELIEVE GFS/ECMWF OVERDONE ON PCPN AND NAM LOOKS LITTLE
BETTER. FURTHER OUT...EXTENDED MODELS AGREE WITH DROPPING A SHORT
WAVE INTO THE AREA NEXT WEEK AS FLOW BECOMES MESSY AND LESS
ORGANIZED. HOWEVER...MODES DO NOT AGREE ON THE AMPLITUDE OF A
WESTERN US RIDGE EARLY IN THE PERIOD...OR THE OVERALL PATTERN
LATER IN THE EXTENDED PERIOD.

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

SFC PATTERN VERY WEEK AND DISORGANIZED THIS AFTERNOON...WHICH
SEEMS TO FIT THE NAM LITTLE BETTER THAN THE GFS OR SREF. SO PCPN
WILL CONTINUE OVER THE AREA INTO THIS EVENING. SATELLITE LOOPS
INDICATE A DRY SLOT ROTATING THROUGH TN AND INTO KY...WHICH SHOULD
REACH INTO SOUTHEASTERN IL LATER THIS EVENING AND CAUSE PCPN TO
COME TO AN END OR DIMINISH TO SPRINKLES. THIS WILL ALSO PUSH MOST
OF THE PCPN NORTH OF I-72 BY MIDNIGHT...LEAVING THE SOUTH AND
SOUTHEAST DRIER. WILL TRY TO REFLECT THIS IN POPS FOR OVERNIGHT
AND TOMORROW...GIVEN THAT HIGHEST POPS SHOULD BE NORTH TOMORROW
TOO.

SYSTEM CURRENTLY OFF NW US COAST WILL BE KICKER THAT WILL PUSH THE
CURRENT UPPER LVL SYSTEM OUT OF THE AREA BEGINNING TOMORROW NIGHT
AND THEN FINISHING ON SUNDAY. LIKELY POPS WILL CONTINUE TOMORROW
BUT THEN DIMINISH TO CHC POPS FOR SAT NIGHT AS THE SYSTEM PUSHES
EAST THROUGH THE PERIOD. SUNDAY SHOULD BE DRY BUT UPPER LEVEL
TROUGH WILL STILL BE OVER THE AREA WHICH WILL PROVIDE FOCUS FOR
POSSIBLE DAYTIME SHOWERS. SO WILL KEEP SILENT POPS IN FOR NOW.
REMAINDER OF SHORT TERM WILL BE DRY AS A DRIER AIR MASS MOVES INTO
THE AREA FOR SUNDAY NIGHT THROUGH MONDAY NIGHT.

MAV NUMBERS WARMER THAN MET WHICH WOULD BE NICE...BUT WITH LOTS OF
CLOUD COVER THROUGH THE NEXT 48HRS...BELIEVE COOLER TEMPS BEST
FORECAST....SO LEANING TOWARD MAV THIS FORECAST.

LONG TERM...TUESDAY THROUGH FRIDAY

AS RIDGING TRIES TO BUILD IN THE WESTERN US NEXT WEEK...A WEAK SHORT
WAVE WILL DROP INTO THE MIDWEST DURING THE TUE TO WED TIME FRAME.
GFS DROPS THE S/W INTO IL WHILE THE NEW ECWMF DROPS IT INTO THE
SOUTHERN PLAINS. DUE TO THESE DIFFERENCES...AND SOME TIMING
DIFFERENCES...WILL NOT INTRODUCE POPS FOR FIRST COUPLE OF DAYS OF
EXTENDED. THIS ALSO MEANS THAT WILL NOT HAVE POPS FOR ENTIRE
EXTENDED PERIOD THIS PACKAGE. THERE IS ANOTHER STRONGER SYSTEM
THAT IF FORECAST TO MOVE INTO THE AREA BY NEXT WEEKEND
THOUGH...BUT THAT SHOULD BE BEYOND THIS PACKAGE FOR NOW.

TEMPS WILL WARM BACK UP INTO THE 50S NEXT WEEK...WHICH IS ABOVE
NORMAL FOR MID MARCH. MEX GUIDANCE LOOKS LITTLE WARM FOR MESSY
NORTHWEST TYPE FLOW...SO TRENDED SLIGHTLY LOWER.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 12, 3:03 PM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CST FRI MAR 12 2010

ILZ036-040-041-047-049-050-131200-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
303 PM CST FRI MAR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MINOR FLOODING IS EXPECTED TO CONTINUE THROUGH THE WEEKEND ALONG
THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM THROUGH BEARDSTOWN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MODERATE TO LOCALLY HEAVY RAINFALL TONIGHT MAY CAUSE RISES ON
ADDITIONAL RIVERS AND STREAMS THIS WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ063-068-071>073-131200-
CLARK-CLAY-CRAWFORD-LAWRENCE-RICHLAND-
303 PM CST FRI MAR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MINOR FLOODING IS FORECAST ON THE WABASH RIVER...AS WELL AS ON THE
LITTLE WABASH RIVER NEAR CLAY CITY. MODERATE RAINFALL TONIGHT MAY
ALSO CAUSE RISES ON OTHER STREAMS AND RIVERS IN SOUTHEAST
ILLINOIS THIS WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ027>031-037-038-042>046-048-051>057-061-062-066-067-131200-
CHAMPAIGN-CHRISTIAN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-
PEORIA-PIATT-SANGAMON-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD-
303 PM CST FRI MAR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MODERATE TO LOCALLY HEAVY RAINFALL TONIGHT MAY CAUSE RISES ON
AREA RIVERS AND STREAMS THIS WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 8:43 AM CSTRiver Flood WarningILXFulton, Knox3 days

Nearby

River Flood Warnings in Illinois, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.